# SDR RAIA0009022

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357160220212
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION BETWEEN FUSELAGE FRAMES 26 AND 27 AT STRINGERS 18R AND 20R.  MAINTENANCE REMOVED CORROSION AT STRINGERS 18R AND 20R BETWEEN FUSELAGE FRAMES 26 AND 27 IAW ATR72B SRM.
